# SDR R61A201408140982

- Difficulty date: August 14, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 6,693 hours, 6,447 cycles
- Engine: Pwc PW150A
- Engine time: 6,447 hours, 6,693 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Precooler
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF,  CREW RECEIVED NR 1 ENGINE FIRE INDICATION AND VERY HIGH ENGINE ITT MESSAGE.  FOLLOWED QRH, SHUTDOWN ENGINE AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  PRELIMINARY INSPECTION REVEALED THAT THE BLEED DUCT FLEX JOINT BLEW APART AT THE PRE-COOLER.
